# SDR 07FDEA02258

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON HIDDEN INSPECTION LT AFT SERVICE DOOR, 3RD FRAME, 9" FROM FWD EDGE, LOWER SHEAR TIE, LOWER SURFACE IS CORRODED.    [07-26-07]    BLENDED OUT DAMAGE, ORIGINAL MATERIAL IS .045", MATERIAL LOSS OF .001, REMAINING   MATERIAL IS .044" TOOL USED IN17-0458 CAL DATE 4-24-08 WITHIN LIMITS REF SRM 52-00-02   TREATED AND PRIMED SRM 51-10-2  '
